Solution of conformable fractional ordinary differential equations via differential transform method
MetadataShow full item record
CitationÜnal, E., & Gökdoğan, A. (2017). Solution of conformable fractional ordinary differential equations via differential transform method. Optik, 128, 264-273.
Recently, a new fractional derivative called the conformable fractional derivative is given which is based on the basic limit definition of the derivative in (Khalil et al., 2014). Then, the fractional versions of chain rules, exponential functions, Gronwall's inequality, integration by parts, Taylor power series expansions is developed in (Abdeljawad, 2015). In this paper, we give conformable fractional differential transform method and its application to conformable fractional differential equations.
Showing items related by title, author, creator and subject.
The existence of positive solutions and a lyapunov type inequality for boundary value problems of the fractional caputo-fabrizio differential equations Toprakseven, Şuayip (Yıldız Teknik Üniversitesi, 2019)In this paper, a Lyapunov-type inequality and the existence of the positive solutions for boundary value problems of the nonlinear fractional Caputo-Fabrizio differential equation have been presented. By using the Guo ...
Optimization of cattle manure liquid fraction anaerobic digestion at different temperatures: modelling by taguchi method Adar, Elanur (Yıldız Teknik Üniversitesi, 2020)In this study, the effect of different parameters (mixing speed, temperature, substrate/inoculation ratio) on the anaerobic digestion of cattle manure liquid fraction was analyzed and optimized with Taguchi method. As ...
Toprakseven, Şuayip (University of Nis, 2020)In this paper, we obtain Hartman-Wintner and Lyapunov-type inequalities for the three-point fractional boundary value problem of the fractional Liouville-Caputo differential equation of order α ∈ (2, 3]. The results ...